# SDR VSTA9607004

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 754317
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPR CHECK READINGS NR 2 ENGINE UNSATISFACTORY, 13TH STAGE COMPRESSOR BLEED VALVE BROKE LOOSE FROM NR 2 ENGINE COMPRESSOR CASE.  ENGINE CHANGE REQUIRED.
